Processing may take a few seconds...

Article


Title

An Optimal Model Identification for Oscillatory Dynamics with a Stable Limit Cycle

Authors

[ 1 ] Instytut Silników Spalinowych i Transportu, Wydział Maszyn Roboczych i Transportu, Politechnika Poznańska | [ P ] employee

Year of publication

2014

Published in

Journal of Nonlinear Science

Journal year: 2014 | Journal volume: vol. 24 | Journal number: no. 2

Article type

scientific article

Publication language

english

Date of online publication

30.10.2013

Pages (from - to)

245 - 275

DOI

10.1007/s00332-013-9188-z

URL

https://link.springer.com/article/10.1007%2Fs00332-013-9188-z

Points of MNiSW / journal

35.0

Impact Factor

2.135

Publication indexed in

WoS (15)

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.